No Cover Image

Journal article 423 views

On a stochastic nonlinear equation arising from 1D integro-differential scalar conservation laws / Aubrey Truman; Jiang-lun Wu

Journal of Functional Analysis, Volume: 238, Issue: 2, Pages: 612 - 635

Swansea University Author: Jiang-lun, Wu

Full text not available from this repository: check for access using links below.

Published in: Journal of Functional Analysis
ISBN: 0022-1236
ISSN: 00221236
Published: 2006
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2
Start Page: 612
End Page: 635